# SDR GLBA20030655

- Difficulty date: June 25, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 27,879 hours, 30,915 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 568
- Condition: Discharged
- Location: Emergency Light
- Part time: 4,602 hours, 5,292 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS VERY DIM,  REMOVED AND REPLACED BATTERY PACK.
